# SDR CALA2018022400797

- Difficulty date: February 24, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZATION STRAP IN AFT CARGO CEILING AT STA 1380 RBL-45. ACCOMPLISHED REPAIR ON STABILIZATION STRAP ON AFT CARGO COMPT CEILING AT STA 1380 RBL 45 IAW SRM 53-00-51 REPAIR 12.
